Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 152, NWS Atlanta, GA

June 17, 2022Banks County, Jackson County, Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 2:26 AM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2022, 2:26 AM EDT (06:26 UTC)
Expired
Jun 17, 2022, 3:01 AM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banks County, GA, Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2446 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS52 KFFC 170626
SVRFFC
GAC011-157-195-170715-
/O.NEW.KFFC.SV.W.0152.220617T0626Z-220617T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
226 AM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Banks County in northeastern Georgia...
  Northeastern Jackson County in northeastern Georgia...
  Western Madison County in northeastern Georgia...

* Until 315 AM EDT.

* At 225 AM EDT, a severe thunderstorm was located over Banks
  Crossing, or near Commerce, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Commerce, Danielsville, Nicholson, Colbert, Ila, Pocataligo,
  Diamond Hill, Neese and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3434 8339 3432 8339 3426 8334 3424 8334
      3426 8330 3424 8324 3425 8324 3425 8320
      3424 8317 3427 8312 3424 8309 3402 8322
      3419 8354 3436 8345
TIME...MOT...LOC 0625Z 295DEG 12KT 3425 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
104 
WWUS52 KFFC 170701
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
301 AM EDT Fri Jun 17 2022

GAC011-157-195-170710-
/O.CAN.KFFC.SV.W.0152.000000T0000Z-220617T0715Z/
Banks GA-Jackson GA-Madison GA-
301 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANKS...
NORTHEASTERN JACKSON AND WESTERN MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3434 8339 3432 8339 3426 8334 3424 8334
      3426 8330 3424 8324 3425 8324 3425 8320
      3424 8317 3427 8312 3424 8309 3402 8322
      3419 8354 3436 8345
TIME...MOT...LOC 0657Z 295DEG 12KT 3420 8329 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:04 AM EDT, 22 minutes earlier.

Area forecast discussion, Jun 17, 2:04 AM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
204 AM EDT Fri Jun 17 2022

.PREV DISCUSSION... /Issued 947 PM EDT Thu Jun 16 2022/

UPDATE...

Convective coverage remains sparse across the forecast area this
evening, with only isolated thunderstorms anticipated over north
Georgia at this time. With strong instability lingering over the
area with warm temperatures and ample moisture, storms that
develop will be capable of becoming strong to severe, with gusty
winds, hail, locally heavy rain, and frequent lightning all being
threats. The Heat Advisory from earlier today has been allowed to
expire at 8 PM, although another Heat Advisory is in effect from
11 AM to 8 PM across the majority of the forecast area on Friday.

King

PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/

SHORT TERM /Tonight through Friday Night/...
Cu field has developed across much of the CWA this afternoon. The
convection, so far, has stayed to the NE of the outlook area. Do
expect some activity to begin building into the NE portion of the
CWA in the next few hours. For now, pops are isold/sct - because we
need a trigger for storms. If/when the activity across western
NC/update SC gets a bit more organized, it could provide just the
push for tstms this afternoon and evening. The best pops right now
are across the eastern portions of the CWA, but remain in the low
chance category. If we do get a more organized cluster of storms,
pops would definitely need some tweaking. Hi-res convective models
are all over the place, with very little activity across the CWA
this afternoon/evening.

If storms do get going, like in the last few days, all of the
parameters are there for strong to severe storms. Mid level lapse
rates are steeper than in previous days and CAPE remains very high.
There is one difference from previous days though...we are a bit
drier.

Tomorrow will be a bit different. The mid level high pressure center
will have shifted to the west, leaving the CWA in north/northwest
flow aloft. There should also be a weak boundary pushing south
across the CWA during peak heating. There are some differences in
the models on the amount of moisture available for convection, but
will at least go mid-hi chance range. The hi-res models look to
begin initiating convection during the early to mid afternoon along
and ahead of the boundary. As in previous days, there will be
copious surface instability and lapse rates will be steep.

A Heat Advisory remains in effect for much of the CWA, outside of
the NE mtns, until 8PM this evening. Have gone ahead and issued a
Heat Advisory for portions of the CWA again tomorrow. The far
northern portion of the Heat Advisory is a bit marginal. If
convection develops early, heat indices may not reach critical
thresholds. Do think areas south of I-20 will have the best
potential for reaching 105-109 heat indices.

NListemaa

LONG TERM /Saturday through Thursday/...
Despite there being little in the way of a pattern change (still
very much dominated by a strong mid-level ridge) for the long term,
a distinctly drier airmass slinks in across the southeast from over
central Canada. Dewpoints take a tumble in response, currently
forecasted to bottom out in the mid-to-upper 50s. As such, our rain
chances drop to near-zero through D7. Unfortunately, despite the
drier air helping out with mitigating the "oppressive-ness" of the
airmass, we will see little-to-no respite from our continued heat
wave. Sunday looks to be the least miserable day in the extended,
with highs currently forecasted to be in the upper-80s to lower-90s
across the CWA. As we kick off the work week, highs start a steady
climb back towards the triple digits. It is a bit too early to truly
sound the alarm bells, but mid-week next week looks to make a run at
meeting Heat Advisory criteria from air temperatures alone. Locales
along and south of I-85 may see maximum temperatures in the low-
100s. In addition, thanks to much drier dewpoints and days with no
wetting rains, will need to monitor the potential for much of the
forecast area to meet Fire Danger criteria (in June!). At the
moment, D0-D1 conditions have begun to creep northward into central
Georgia proper. Coinciding with the previous point, the CPC has
outlooked portions of north and west central Georgia as potential
locations for onset of Flash Drought next week due to excessive heat
and spotty precipitation thanks to convective mode. As we enter
astronomical summer next Tuesday, we'll have a lot of heat related
concerns on our hands.

Morgan

&&

.AVIATION...
06Z Update...
Isolated convection remains in the ATL area with TS possible over
the next few hours. Clouds will increase through the morning with
SCT-BKN050 with convection possible 16-02Z across all sites. VFR
conditions will prevail with MVFR possible late morning through
the afternoon. Winds initially out of the SW will shift to W at
5-10kts.

//ATL Confidence...06Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          99  75  94  64 /  40  20   5   0
Atlanta         97  76  93  67 /  40  20   5   0
Blairsville     90  68  84  55 /  30  20   5   0
Cartersville    96  73  91  62 /  50  20   5   0
Columbus        97  76  97  71 /  40  40   5   0
Gainesville     96  75  92  63 /  30  20   5   0
Macon          100  75  98  68 /  50  50  10   5
Rome            97  74  92  62 /  40  20   5   0
Peachtree City  97  74  94  66 /  40  20   5   0
Vidalia        100  77  99  72 /  40  50  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM this morning to 8 PM EDT this evening
for the following zones: Baldwin...Banks...Barrow...Bartow...
Bibb...Bleckley...Butts...Carroll...Chattahoochee...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...DeKalb...
Dodge...Dooly...Douglas...Emanuel...Fayette...Floyd...Forsyth...
Glascock...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...
Madison...Marion...Meriwether...Monroe...Montgomery...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pike...Polk...Pulaski...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Atwell
LONG TERM....Atwell
AVIATION...Atwell
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
938 PM EDT Thu Jun 16 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
938 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms will be possible across northern Georgia
through midnight. Any thunderstorms that develop will be capable
of producing gusty winds, frequent lightning, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
again on Friday. Additionally, as line of strong to severe thunderstorms
is expected Friday afternoon and evening with damaging wind gusts
and large hail possible.

Temperatures and dewpoints lower slightly beyond Friday as a weak
cold front pushes into the area, before rebounding to Heat
Advisory levels on Wednesday with widespread highs forecast in the
triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 17, 12:29 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT Fri Jun 17 2022

GAZ041-042-170500-
Haralson GA-Carroll GA-
1229 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of Haralson and
northwestern Carroll Counties through 100 AM EDT...

At 1228 AM EDT, a strong thunderstorm was near Bremen, or near
Buchanan, moving west at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buchanan, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Draketown,
Felton and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3390 8528 3386 8504 3381 8504 3381 8502
      3368 8502 3358 8532 3390 8539
TIME...MOT...LOC 0428Z 089DEG 12KT 3378 8511

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 12:49 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Fri Jun 17 2022

GAZ042>044-170515-
Douglas GA-Carroll GA-South Fulton GA-
1249 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Douglas Counties through 115 AM EDT...

At 1249 AM EDT, a strong thunderstorm was over Hannah, or 10 miles
east of Carrollton, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Villa Rica, Whitesburg, Clem, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3371 8508 3367 8482 3352 8479 3351 8482
      3351 8485 3350 8485 3344 8506 3370 8510
TIME...MOT...LOC 0449Z 082DEG 7KT 3360 8490

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 12:58 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 AM EDT Fri Jun 17 2022

GAZ023-034-035-170530-
Hall GA-Barrow GA-Gwinnett GA-
1258 AM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of northwestern Barrow,
northeastern Gwinnett and southern Hall Counties through 130 AM
EDT...

At 1258 AM EDT, a line of strong thunderstorms was along a line
extending from near Sugar Hill to Hog Mountain, and moving northeast
at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Rest Haven, Candler, Chateau Elan, Buford
Dam-Lake Lanier Parks, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3423 8369 3413 8382 3411 8382 3410 8379
      3409 8379 3399 8388 3401 8411 3419 8405
      3419 8401 3420 8399 3421 8398 3422 8396
      3423 8397 3425 8395
TIME...MOT...LOC 0458Z 217DEG 9KT 3408 8401 3407 8391

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 1:35 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Fri Jun 17 2022

GAZ008-009-015-016-170600-
Union GA-Towns GA-White GA-Lumpkin GA-
135 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, northern White and southeastern Union Counties
through 200 AM EDT...

At 135 AM EDT, a strong thunderstorm was over Turners Corner, or 8
miles northwest of Cleveland, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Blue
Mountain Shelter, Brasstown Bald, Woods Hole Shelter, Low Gap
Shelter, Camp Coleman Lake, Vogel State Park, Track Rock, Anna Ruby
Falls, Smithgall Woods Conservation Are, Porter Springs, Turners
Corner, Blood Mountain Shelter, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3480 8368 3477 8365 3477 8364 3476 8363
      3475 8363 3474 8362 3473 8362 3471 8364
      3455 8388 3466 8403 3491 8384
TIME...MOT...LOC 0535Z 222DEG 14KT 3466 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 2:04 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Fri Jun 17 2022

GAZ014-022-170630-
Dawson GA-Forsyth GA-
204 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northwestern Forsyth
and southwestern Dawson Counties through 230 AM EDT...

At 203 AM EDT, a strong thunderstorm was near Ducktown, or near
Cumming. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Matt, Drew, Silver City, Hollis Lathem Reservoir, Ducktown,
Coal Mountain and Hightower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3433 8400 3416 8411 3420 8426 3441 8426
TIME...MOT...LOC 0603Z 201DEG 4KT 3425 8418

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 2:11 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 AM EDT Fri Jun 17 2022

GAZ024-025-027-170645-
Madison GA-Banks GA-Jackson GA-
211 AM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of southeastern Banks,
central Jackson and northwestern Madison Counties through 245 AM
EDT...

At 210 AM EDT, a line of strong thunderstorms was along a line
extending from near Pinefield Crossroads to near Pendergrass, and
moving east at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jefferson, Commerce, Homer, Maysville, Nicholson, Pendergrass, Ila,
Talmo, Pocataligo, Peach State Speedway, Apple Valley and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8329 3424 8324 3425 8324
      3424 8319 3409 8339 3415 8377 3445 8339
TIME...MOT...LOC 0610Z 287DEG 12KT 3438 8339 3418 8364

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:17 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 16, 8:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCFulton25 min
Jun 16, 9:46 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton44 min
Jun 16, 10:17 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton43 min
Jun 16, 10:49 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding41 min
Jun 16, 11:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding47 min
Jun 16, 11:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk49 min
Jun 16, 11:44 PM EDTSpecial Weather StatementFFCHall31 min
Jun 17, 12:29 AM EDTSpecial Weather StatementFFCHaralson31 min
Jun 17, 12:49 AM EDTSpecial Weather StatementFFCCarroll26 min
Jun 17, 12:58 AM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 17, 1:27 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall48 min
Jun 17, 1:35 AM EDTSpecial Weather StatementFFCWhite25 min
Jun 17, 2:04 AM EDTSpecial Weather StatementFFCForsyth26 min
Jun 17, 2:11 AM EDTSpecial Weather StatementFFCBanks, Jackson34 min
Jun 17, 2:13 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth18 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCDade30 min
Jun 17, 3:00 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
Jun 17, 3:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Jun 17, 3:26 PM EDTSevere Thunderstorm WarningFFCFannin34 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCChattooga, Murray, Walker, Whitfield28 min
Jun 17, 3:32 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more43 min
Jun 17, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Polk26 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Polk30 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb32 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens31 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding49 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall33 min
Jun 17, 5:28 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett32 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningFFCWashington40 min
Jun 17, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton50 min
Jun 17, 6:03 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 17, 6:04 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 17, 6:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 17, 6:11 PM EDTSevere Thunderstorm WarningFFCJefferson34 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington43 min
Jun 17, 6:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 6:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor30 min
Jun 17, 6:31 PM EDTSpecial Weather StatementFFCNewton, Walton29 min
Jun 17, 6:38 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 17, 6:38 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton52 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington27 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jun 17, 6:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens47 min
Jun 17, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam45 min
Jun 17, 7:07 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach23 min
Jun 17, 7:09 PM EDTSpecial Weather StatementFFCHouston36 min
Jun 17, 7:17 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Jun 17, 7:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam52 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Jun 17, 7:35 PM EDTSevere Thunderstorm WarningFFCDooly, Macon40 min
Jun 17, 7:43 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCWilkinson28 min
Jun 17, 7:54 PM EDTSpecial Weather StatementFFCEmanuel36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.